CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Exact Hausdorff Measures of Cantor Sets

Malin Palö Forsström (Institutionen för matematiska vetenskaper, matematisk statistik)
Real Analysis Exchange (0147-1937). Vol. 39 (2014), 2, p. 367-384.
[Artikel, refereegranskad vetenskaplig]

Cantor sets in R are common examples of sets for which Hausdorff measures can be positive and fnite. However, there exist Cantor sets for which no Hausdorff measure is supported and finite. The purpose of this paper is to try to resolve this problem by studying an extension of the Hausdorff measures $\mu_h$ on on $\mathbb{R}$, allowing gauge functions to depend on the midpoint of the covering intervals instead of only on the diameter. As a main result, a theorem about the Hausdorff measure of any regular enough Cantor set, with respect to a chosen gauge function, is obtained.

Denna post skapades 2014-11-26. Senast ändrad 2016-05-11.
CPL Pubid: 206628


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)


Matematisk analys
Diskret matematik

Chalmers infrastruktur